# SDR 05FDEA03436

- Difficulty date: October 16, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 6-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 6-30 LT LOWER INTERCOSTAL ASSY BETWEEN LONGERON 42 TO LONGERON 43 FOUND CORRODED DURING REMOVAL.
